# SDR UALA2013053003758

- Difficulty date: May 29, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 40,408 hours, 16,755 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 69
- Condition: Faulted
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: PPA110300
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN.   FWD LAVATORY SMOKE DETECTOR DID NOT RESET. REPLACED SDCU, LAV "D" DETECTOR AND FWD CARGO DETECTOR 1WH.  SYS TESTED GOOD.
